# SDR KCSA071219

- Difficulty date: July 15, 2007
- Submitted: July 15, 2007
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 72,423 hours, 19,350 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1655-1735
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK GOUGED AT BS 1655, 1705 AND 1735, LBL 35.
